Congruences with intervals and subgroups modulo a prime

Marc Munsch, Igor E. Shparlinski

Research output: Contribution to journalArticle

Abstract

We obtain new results about the representation of almost all residues modulo a prime p by a product of a small integer and also an element of small multiplicative subgroup of (ℤ/pℤ). These results are based on some ideas, and their modifications, of a recent work of Cilleruelo and Garaev (2014).

Original languageEnglish
Pages (from-to)655-672
Number of pages18
JournalMichigan Mathematical Journal
Volume64
Issue number3
DOIs
Publication statusPublished - 1 Sep 2015
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Congruences with intervals and subgroups modulo a prime'. Together they form a unique fingerprint.

  • Cite this